I was wondering if while your on if you immune system gets lowered?
Why I was wondering... Recently did a small 3 week cycle of var(jury is out on that one). I was sick before the cycle, minor cold. It was gone. So I proceeded with my 3 weeks. Towards the end I got another sinus cold. Ok I am exposed to a kid in daycare all the time so this could just be par for the course. During my off time(2 weeks). I was healed up and good to go. So I proceeded with my next course of var for 3 weeks. This time I got really sick. Fever chills nasal infection, lung infection with dizziness. Not to mention this lethargic feeling from var.
I tryed to stick it out for 3 but stopped at 2 weeks. I was so weak and tired and sick by the end it was not worth continuing. I went and seen the Dr and he said allergies mixed with 2 colds back to back can cause this. Now I have asthma puffer with some kinda nasal spray and anti-biotics. Not sure what happened.
I almost want to get better this time and wait for 4 weeks and see if it happens again.
Any insights would be great, or experiences you have to offer.